MathSciNet Relay Station
MathSciNet bibliographic data
MR1428144 26A42 (26A39 28B05)
Schwabik, Štefan Abstract Perron-Stieltjes integral. Math. Bohem. 121 (1996), no. 4, 425–447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement